# SDR CA130709010

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT, THE NR 2 HYDRAULIC SYSTEM WAS DEPLETED DUE TO A LEAK IN 1 OF THE PIPES.  THE CREW CONDUCTED AN ALTERNATE EXTENSION AT DESTINATION, BUT THE NLG FAILED TO ACHIEVE DOWNLOCK, NO ADVISORY LIGHTS FOR PRIMARY OR ALTERNATE DOWNLOCK INDICATIONS.  THE OPERATOR WAS IN CONTACT WITH MFG AND TRIED A NR OF MANOEUVRES WITHOUT SUCCESS.  THE LANDING WAS COMPLETED UNEVENTFULLY AND THE NLG ENTERED A DOWNLOCK CONDITION EITHER WITH THE G-FORCE ASSOCIATED WITH MLG TOUCHDOWN, OR AS THE NOSEWHEELS TOUCHED THE RUNWAY.  THE OPERATOR WAS ABLE TO DUPLICATE THE PROBLEM ON THE GROUND AND FOUND THAT THE LOWER PIVOT POINTS OF THE DRAG STRUT WERE STIFF.  THESE FITTINGS WERE CLEANED AND LUBRICATED AND THE GEAR WOULD THEN FREE-FALL INTO THE DOWNLOCKS.  THE OPERATOR R & R THE FAULTY DRAG STRUT WITH A NEW PART, INCLUDING A FUNCTIONAL CHECK.
